Exhaustion, malaise, wobbly AF

Yesterday I got the white blood cell boosting injection (I don't think that's the official title, but I think that's what it does here);  neulasta. It took 5 mins. I was feeling alright, had the nausea under control with zofran, compazine, zantac, tums, and dramamine. But still weak and shakey, mouth still sore and food tastes wrong. I ate a lot of healthy food throughout the day and fell asleep relatively early around 11pm.

At 4am I was woken by a pain in the ball of my right foot, it felt as if I'd bruised it by landing on it barefoot from a slightly higher height than expected... Obviously I haven't been jumping anywhere. I don't know if this is a little early symptom of neuropathy from the chemotherapy, or if it is the bone pain which is a symptom of neulasta.

I'm tired and the small, hard cording that remains around my left chest is making it hard to type too much, so I'll stop.

The port hurts, a raw wound of an ache as you'd expect. I can feel the device, a hard lump grinding against things when I move my arm to type. Right now it overwhelms the nausea, weakness and aches because I'm half an hour away from my next dose of tylenol.

Unsurprisingly with all of these anti-nausea drugs, I'm a little constipated. It's only been 2 days but it only adds to the sluggishness and ache.

On the plus side, the L-glutamine and biotin seems to have really helped the painful mouth and throat, so I'll definitely keep doing that.

I haven't washed my hair since Sunday and I'm only supposed to wash it once a week at most. I've never left it this long between washes, not at this length. It's not helping the feeling of sluggishness. 

Today is the first day alone in a while. I'm a little shaky but glad to have the space to feel as truly disgusting as I do, without having to put a facade on it in any way. I feel pretty beat up, I'll take things slowly.